# SDR ABXA9800338

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3916209502
- Condition: Cracked
- Location: Bs 680
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STATION 680 FLOOR SUPPORT BEAM TO CENTER TANK VERTICAL SUPPORT LEG CRACKED IN 3 PLACES.  REPLACED SUPPORT FITTING IAW DC9 SRM 51-30-3.
